Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some trace formulas for almost unperturbed Schrödinger pairs of operators


Author: Daoxing Xia
Journal: Proc. Amer. Math. Soc. 112 (1991), 755-764
MSC: Primary 47B25; Secondary 47A55, 47G20
DOI: https://doi.org/10.1090/S0002-9939-1991-1042276-0
MathSciNet review: 1042276
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some trace formulas are given for an almost unperturbed Schrödinger pair of operators $ \{ U,V\} $ and a self-adjoint operator $ {V_0}$, where $ {V_0}$ satisfies the condition that $ \{ U,{V_0}\} $ is a Schrödinger pair of operators and $ \{ V,{V_0}\} $ is almost commuting.


References [Enhancements On Off] (What's this?)

  • [1] R. W. Carey and J. D. Pincus, Almost commuting pairs of unitary operators and flat currents, Integral Equations Operator Theory 4 (1981), 45-122. MR 602619 (82j:47024)
  • [2] I. M. Gelfand and G. E. Shilov, Generalized functions, Academic Press, New York, 1964. MR 0166596 (29:3869)
  • [3] L. Schwartz, Introduction to the theory of distributions, Canad. Math. Cong. Ser. No. 1, 1952.
  • [4] D. Xia, Trace formula for almost Lie group of operators and cyclic cocycles, Integral Equations Operator Theory 9 (1986), 570-587. MR 853629 (88d:22015)
  • [5] -, On the almost unperturbed Schrödinger pair of operators, Integral Equations Operator Theory 12 (1989), 242-279. MR 986597 (90c:47043)
  • [6] -, Principal distribution for almost unperturbed Schrödinger pair of operators, Proc. Amer. Math. Soc. (to appear). MR 1042275 (91j:47025)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B25, 47A55, 47G20

Retrieve articles in all journals with MSC: 47B25, 47A55, 47G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1042276-0
Keywords: Trace formula, cyclic cocycle, Schrödinger pair of operators, perturbation
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society